×

zbMATH — the first resource for mathematics

Projectivities with fixed points on every line of the plane. (English) Zbl 0061.30810

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Reinhold Baer, Homogeneity of projective planes, Amer. J. Math. 64 (1942), 137 – 152. · Zbl 0060.32207 · doi:10.2307/2371674 · doi.org
[2] Reinhold Baer, Null systems in projective space, Bull. Amer. Math. Soc. 51 (1945), 903 – 906. · Zbl 0061.31703
[3] Marshall Hall, Projective planes, Trans. Amer. Math. Soc. 54 (1943), 229 – 277. · Zbl 0060.32209
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.